# SDR HEEA083363

- Difficulty date: January 9, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N42EA
- Make and model: Bell 206L-3
- Aircraft serial: 51542
- Aircraft time: 11,767 hours
- System (JASC): 6300 · Main Rotor Drive System
- Part: Bearing
- Condition: Worn
- Location: Cradle Assy
- Component: Cradle Assy
- Component part number: 453620006603
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ROTOR DRIVE, CRADLE ASSY BEARING WORN. SCRAPPED.
